# SDR 96ZZZX3744

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 11611142
- Condition: Low Pressure
- Location: Passenger Door
- Part time: 2,944 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FLT 601 - UPON ARRIVAL, FLIGHT CREW REPORTED THE FORWARD ENTRY DOOR ESCAPE SLIDE BOTTLE PRESSURE AT ZERO.  MAINTENANCE REPLACED ESCAPE SLIDE.
